Počet záznamů: 1  

Emphatic convergence and sequential solutions of generalized linear differential equations

  1. SYS0369691
    LBL
      
    01798^^^^^2200253^^^450
    005
      
    20160614083115.5
    100
      
    $a 20111220d m y slo 03 ba
    101
    0-
    $a eng $d eng
    102
      
    $a GE
    200
    1-
    $a Emphatic convergence and sequential solutions of generalized linear differential equations
    215
      
    $a 23 s.
    463
    -1
    $1 001 cav_un_epca*0290677 $1 011 $a 1512-0015 $1 200 1 $a Memoirs on Differential Equations and Mathematical Physics $v Roč. 54, - (2011), s. 27-49
    610
    0-
    $a generalized linear differential equation
    610
    0-
    $a continuous dependence on a parameter
    610
    0-
    $a Kurzweil-Stieljes integral
    700
    -1
    $3 cav_un_auth*0239711 $a Halas $b Z. $y CZ $4 070
    701
    -1
    $3 cav_un_auth*0277542 $a Monteiro $b G.A. $y BR $4 070
    701
    -1
    $3 cav_un_auth*0100719 $a Tvrdý $b Milan $p MU-W $w Diferenciální rovnice a teorie integrálu $4 070 $o Diferenciální rovnice a teorie integrálu $T Matematický ústav AV ČR, v. v. i.
    856
      
    $u http://www.rmi.ge/jeomj/memoirs/vol54/abs54-2.htm